# SDR SWAA2024091226153

- Difficulty date: August 15, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB SIDEWALL SUPPORT BS 500A+10; BS 500B+2; BS 500B+18; BS 500C+10; RBL 24.75 WL 156 (MARKED)<[01] REMOVED AND REPLACED SIDEWALL SUPPORT BEWTEEN BS 500A TO BS 500D; RBL 24.75 RBL; WL 156 IAW SRM 51-40-02-0G-0 AND DWG 143A7500; REV:-;[02] VERIFIED CORRECTIVE ACTION COMPLETE.
